Modeling attitudes toward uncertainty through the use of the Sugeno integral
Alain Chateauneuf (),
Michel Grabisch and
Journal of Mathematical Economics, 2008, vol. 44, issue 11, 1084-1099
The aim of this paper is to present under uncertainty, and in an ordinal framework, an axiomatic treatment of the Sugeno integral in terms of preferences which parallels some earlier derivations devoted to the Choquet integral. Some emphasis is given to the characterization of uncertainty aversion.
Keywords: Sugeno; integral; Uncertainty; aversion; Preference; relations (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Modeling attitudes toward uncertainty through the use of the Sugeno integral (2008)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:44:y:2008:i:11:p:1084-1099
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().